# SDR SWAA2022011906677

- Difficulty date: April 8, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 41,490 hours, 24,299 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Engine 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL RETAINER ON ACCESS PANEL #441AL ON ENGINE 2 / REPLACED SEAL RETAINER ON ACCESS PANEL #441AL ON ENGINE #2 IAW SRM 737-700 51-40-02 AND SRM 737-700 51-10-02 ITEM 9
